Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 111625

Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter


Bourgeat, Alain; Gipouloux, Olivier; Marušić-Paloka, Eduard
Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter // SIAM Journal on Applied Mathematics, 62 (2001), 2; 597-626 (međunarodna recenzija, članak, znanstveni)


Naslov
Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter

Autori
Bourgeat, Alain ; Gipouloux, Olivier ; Marušić-Paloka, Eduard

Izvornik
SIAM Journal on Applied Mathematics (0036-1399) 62 (2001), 2; 597-626

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
non-Newtonian flow; thin filter; effective boundary conditions; homogenization; boundary layers

Sažetak
We consider non-Newtonian flows, like polymer in fusion or in solution, pushed through a thin periodic filter with period and thickness $\varepsilon \ll 1$. Starting from the Stokes system with a nonlinear viscosity obeying Carreau's law (with a high rate viscosity or without it), we study the asymptotic behavior of the flow as $\varepsilon \rightarrow 0$. We obtain the global convergence of the pressure in the whole domain and not separately in the upper part and in the lower part. Numerical tests for various fluids and various filter shapes are comparing results given by the homogenized model with the ones given by the microscopic Carreau--Stokes model.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037116

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Eduard Marušić-Paloka (autor)

Citiraj ovu publikaciju

Bourgeat, Alain; Gipouloux, Olivier; Marušić-Paloka, Eduard
Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter // SIAM Journal on Applied Mathematics, 62 (2001), 2; 597-626 (međunarodna recenzija, članak, znanstveni)
Bourgeat, A., Gipouloux, O. & Marušić-Paloka, E. (2001) Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter. SIAM Journal on Applied Mathematics, 62 (2), 597-626.
@article{article, year = {2001}, pages = {597-626}, keywords = {non-Newtonian flow, thin filter, effective boundary conditions, homogenization, boundary layers}, journal = {SIAM Journal on Applied Mathematics}, volume = {62}, number = {2}, issn = {0036-1399}, title = {Mathematical modeling and numerical simulation of a non-Newtonian flow through a filter}, keyword = {non-Newtonian flow, thin filter, effective boundary conditions, homogenization, boundary layers} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews